×

zbMATH — the first resource for mathematics

Fixed points of generalized contractive maps. (English) Zbl 1168.54020
In this paper, some results on the existence of fixed points for multivalued generalized \(w\)-contractive maps not involving the extended Hausdorff metric in complete metric space are proved. The results generalize or improve several known fixed point results for multivalued contractive maps and multivalued generalized contractive maps.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Nadler, SB, Multi-valued contraction mappings, Pacific Journal of Mathematics, 30, 475-488, (1969) · Zbl 0187.45002
[2] Mizoguchi, N; Takahashi, W, Fixed point theorems for multivalued mappings on complete metric spaces, Journal of Mathematical Analysis and Applications, 141, 177-188, (1989) · Zbl 0688.54028
[3] Feng, Y; Liu, S, Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, Journal of Mathematical Analysis and Applications, 317, 103-112, (2006) · Zbl 1094.47049
[4] Klim, D; Wardowski, D, Fixed point theorems for set-valued contractions in complete metric spaces, Journal of Mathematical Analysis and Applications, 334, 132-139, (2007) · Zbl 1133.54025
[5] Kada, O; Suzuki, T; Takahashi, W, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Mathematica Japonica, 44, 381-391, (1996) · Zbl 0897.54029
[6] Suzuki, T; Takahashi, W, Fixed point theorems and characterizations of metric completeness, Topological Methods in Nonlinear Analysis, 8, 371-382, (1996) · Zbl 0902.47050
[7] Ansari, QH, Vectorial form of Ekeland-type variational principle with applications to vector equilibrium problems and fixed point theory, Journal of Mathematical Analysis and Applications, 334, 561-575, (2007) · Zbl 1127.49015
[8] Latif, A; Albar, WA, Fixed point results in complete metric spaces, Demonstratio Mathematica, 41, 145-150, (2008) · Zbl 1151.54343
[9] Lin, L-J; Du, W-S, Some equivalent formulations of the generalized Ekeland’s variational principle and their applications, Nonlinear Analysis: Theory, Methods & Applications, 67, 187-199, (2007) · Zbl 1111.49013
[10] Suzuki, T, Several fixed point theorems in complete metric spaces, Yokohama Mathematical Journal, 44, 61-72, (1997) · Zbl 0882.47039
[11] Takahashi W: Nonlinear Functional Analysis: Fixed Point Theory and Its Application. Yokohama, Yokohama, Japan; 2000:iv+276. · Zbl 0997.47002
[12] Ume, JS; Lee, BS; Cho, SJ, Some results on fixed point theorems for multivalued mappings in complete metric spaces, International Journal of Mathematics and Mathematical Sciences, 30, 319-325, (2002) · Zbl 1020.47048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.